Google Scholar: cites
Centre-by-metabelian groups with a condition on infinite subsets
Trabelsi, Nadir

Data: 2003
Resum: In this note, we consider some combinatorial conditions on infinite subsets of groups and we obtain in terms of these conditions some characterizations of the classes L(Nk)F and FL(Nk) for the finitely generated centre-by-metabelian groups, where L(Nk) (respectively, F) denotes the class of groups in which the normal closure of each element is nilpotent of class at most k (respectively, finite groups).
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Engel conditions ; Finitely generated soluble groups ; Levi classes ; Nilpotent groups
Publicat a: Publicacions matemàtiques, V. 47 N. 2 (2003) , p. 451-457, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_47203_08

7 p, 120.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2022-02-20

   Favorit i Compartir